# SDR ASOA20100060

- Difficulty date: January 16, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,283 hours, 25,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R NR 3 INVERTOR IAW AMM 33-51-07. OPS CHK GOOD.  R & R NR 3 INVERTOR IAW AMM 33-51-07. OPS CHECKED GOOD.
